MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2112
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the connecting tube could not be connected to the channel connector in the reprocessing basin.The issue was found during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to fields: d8, d9 and h6.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Although the device was not returned for evaluation, the reported event was confirmed via photo.Based on the results of the investigation and available information provided, it is likely that external stress was applied by the user to the lock lever of the connecting tube toward the incorrect direction, which led to breakage of the tube.Therefore, the tube was unable to be connected.However, a definitive root cause could not be determined.The instructions for use warns the inspection method associated with the event in: 9 preparation and inspection visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.Move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.Olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19833502
Report Number9610595-2024-14957
Device Sequence Number8150288
Product Code FEB
UDI-Device Identifier04953170404078
UDI-Public04953170404078
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown